Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 29, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 22, 2010, 7:44 PM CDT for Custer County, Nebraska. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 7:44 PM CDT (00:44 UTC)
- Expired
- Sep 22, 2010, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, NE
The radar
The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 7:50 PM CDT | FLASH FLOOD | Broken Bow, NE | STREETS AND HOMES ARE FLOODING IN BROKEN BOW...WHERE 2.23 INCHES OF RAIN HAS FALLEN SINCE 6 PM CDT. SOME ROADS IN RURAL CUSTER COUNTY ARE ALSO FLOODING. |
| Sep 22, 9:00 PM CDT | FLASH FLOOD | 1 W Broken Bow, NE | WATER WAS REPORTED OVER CALLAWAY ROAD 1 MILE WEST OF BROKEN BOW. |
| Sep 22, 9:00 PM CDT | FLASH FLOOD | 6 S Broken Bow, NE | WATER WAS REPORTED OVER HIGHWAY 21 SIX MILES SOUTH OF BROKEN BOW. WATER RECEDED LATER AFTER HEAVY RAINS SUBSIDED. |
| Sep 22, 10:00 PM CDT | FLASH FLOOD | 2 Sw Broken Bow, NE | DAM IN PASTURE WASHED OUT AFTER HEAVY RAINFALL. WATER NEARBY WAS NEARLY 5 FEET IN DEPTH NEAR HOME AND COVERED WELL HANDLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
450
WGUS53 KLBF 230044
FFWLBF
NEC041-230330-
/O.NEW.KLBF.FF.W.0029.100923T0044Z-100923T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT WED SEP 22 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES OF 1 TO 3 INCHES OF RAINFALL
WITH LOCALLY 4 INCHES HAS FALLEN...ESPECIALLY NEAR AND SOUTHEAST
OF BROKEN BOW.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROKEN BOW...ANSLEY...ARCADIA DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA...BERWYN...CALLAWAY...COMSTOCK...OCONTO...PRESSEY
STATE WILDLIFE MANAGEMENT AREA...WEISSERT AND WESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4169 9922 4129 9922 4106 9967 4104 10023
4118 10022
$$
ROBERG2 follow-up statements
115
WGUS73 KLBF 230154
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED SEP 22 2010
NEC041-230330-
/O.CON.KLBF.FF.W.0029.000000T0000Z-100923T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
854 PM CDT WED SEP 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CUSTER COUNTY UNTIL 1030
PM CDT...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH MODERATE TO AT TIMES VERY HEAVY RAINFALL
CONTINUED ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES OF 2 TO 4
INCHES WITH LOCALLY 5 INCHES HAS ALREADY OCCURRED...ESPECIALLY ALONG
THE CORRIDOR FROM NEAR CALLAWAY THROUGH BROKEN BOW AND WEISSERT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BROKEN BOW...ANSLEY...ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...BERWYN...CALLAWAY...COMSTOCK...OCONTO...PRESSEY STATE WILDLIFE
MANAGEMENT AREA...WEISSERT AND WESTERVILLE.
FLOODING TO STREETS AND HOMES HAS BEEN REPORTED IN BROKEN BOW WITH
SOME COUNTY ROADS IN THE WARNED AREA ALSO FLOODED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH ARE STILL POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4169 9922 4129 9922 4106 9967 4104 10023
4118 10022
$$
ROBERG503
WGUS73 KLBF 230331
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 PM CDT WED SEP 22 2010
NEC041-230344-
/O.EXP.KLBF.FF.W.0029.000000T0000Z-100923T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
1031 PM CDT WED SEP 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CUSTER COUNTY WILL
BE ALLOWED TO EXPIRE AT 1030 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
HOWEVER...STREAMS AND CREEKS IN THE WARNED AREA ARE LIKELY TO
EXPERIENCE MINOR FLOODING. THEREFORE A SMALL STREAM FLOOD ADVISORY
IS IN EFFECT FOR SOUTHERN CUSTER COUNTY UNTIL 430 AM CDT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4169 9922 4129 9922 4106 9967 4104 10023
4118 10022
$$
ROBERGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:35 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Sep 22, 3:35 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT WED SEP 22 2010 .DISCUSSION... LOW TO MID LEVEL WIND FIELDS HAVE INCREASED PAST 6 HOURS PER KLBF RAOBS...AND AS EML HAS MIXED DOWNWARD...THE WARM FRONT HAS LIFTED OUT OF PLATTE RIVER VALLEY INTO NORTH CENTRAL NEBRASKA BY 20Z. THIS BOUDARY WILL BE THE FOCUS FOR ANOTHER ROUND OF SEVERE WEATHER IN THE COMING HOURS. MESO-ANALYSIS SHOWING CAP HAS BEEN ERODED IN THE WARM SECTOR WHERE MUCAPES RUNNING 2500J/KG OR MORE. JUST WAITING FOR KICKER WHICH WATER VAPOR HINTS SHOULD BE EMBEDDED IN THE INCREASING MOISTURE CRESTING THE COLORADO ROCKIES ATTM. SOME CONCERN WITH SUBSIDENCE OVER NORTHERN NEBRASKA IN WAKE OF MORNING CONVECTION BUT SAT PICTURES AND OBSERVATION WOULD INDICATE LLVL CONVERGENCE INCREASING IN VCNTY OF FRONT WITH BLDG CU. GOES DPI TPW AND PWAT PLOTS INDICATE ANOMALOUSLY MOIST AIRMASS IN PLACE FROM THE DESERT SW INTO THE CENTRAL PLAINS. PWAT IN KLBF RAOB 1.16 AT 18Z AND WITH 305-310K MOISTURE TRANS VECT STILL SHOWING STRONG ADVECTION INTO CWA THROUGH THE NIGHT...EXPECT THIS VALUE MAY SLIGHTLY INCREASE...WITH VALUES NEAR 1.25 INCHES IN THE 99TH PERCENTILE FOR MID SEPTEMBER. NUMBEROUS REPORTS OF HEAVY RAINFALL THIS MORNING ACROSS NORTH CENTRAL NEBRASKA AND WITH SEVERAL SMALLER BASINS AOB THE 1.5 INCH MARK FOR 1-3HR FFG HAVE DECIDED TO ISSUE A FF WATCH ACROSS PORTIONS OF THE NORTHEAST. AS MENTIONED STRONG MOISTURE TRANSPORT IS INDICATED ALONG WITH STRONG MOISTURE CONVEGENCE ON NOSE OF MODERATELY STRONG H7 THETA E RIDGE AXIS AND K INDEX VALUES PUSHING 40 OVER THIS REGION. SET UP LOOKS FAVORABLE FOR THE WARM FRONT TO ALIGN WITH THE WSW FLOW ALOFT AND STORMS MAY TRAIN OR REGENERATE OVER FFA AREA NEAR THE FRONT AS THE SFC LOW PUSHES OUT OF NE COLORADO INTO CENTRAL SANDHILLS. OTHER CONCERN OF COURSE IS POSSIBILITY OF SVR WX. MODERATE TO VERY UNSTABLE ATMOSPHERE IN PLACE WITH DEW POINTS IN THE MID TO UPPER 60 POOLING NEAR THE FRONT WHICH SHOULD LEAD TO FAIRLY LOW LCL HEIGHTS. CLOUD STREETS ALIGNED SSE/NNW INTO VCNTY OF FRONT WOULD SUGGEST TOR POTENTIAL AND SOME OF THE MESO PARAMETERS BEGINNING TO POINT TO NORTHEAST ZONES AS STEEP LLVL LAPSE RATES OVER EXPANDING OUT OF SC NEBRASKA WHERE LOW LEVEL CAPE IS ALSO THE HIGHEST ATTM. CAPE PROFILE OVERALL MUCH MORE BULKY THAN PAST SEVERAL EVENTS AND EXPECT LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT TONIGHT AS SUPERCELL MODE LOOKS FAVORABLE. MAIN UPPER TROF WILL WAIT TILL THURSDAY MORNING TO PROGRESS INTO THE HIGH PLAINS WITH COLD FRONT PROGRESSING THROUGH THE EASTERN CWA DURING THE LATE MORNING/EARLY AFTERNOON HOURS. FORCING ALONG THIS FRONT WILL KEEP HIGH POPS IN THE EAST FOR THUR MORNING WITH TAPERING OFF OF THE PCPN EXPECTED AS THE DOWNSLOPE FLOW AND SUBSIDENCE TAKES HOLD IN THE AFTERNOON. THERE MAY BE JUST ENOUGH ELEVATED INSTABILITY UNDER THE COLD CORE OF THE TROF TO KEEP CONVECTION GOING ACROSS NORTHERN CWA INTO THE LATE AFTERNOON HOURS BUT EXPECT AS SUNSETS THURSDAY EVENING CLEARING SKIES WILL BE SPREADING ACROSS THE CWA. AS FOR TEMPERATURES...THE COOL ADVECTION BEHIND THE FRONT AND CLOUD COVER ACROSS THE NORTH MAY NOT ALLOW TEMPS TO RECOVER MUCH AND HAVE KEPT HIGH DOWN IN THE LOW TO MID 60 NORTH OF HIGHWAY 2. SOMESHINE AND DONWSLOPE WINDS MAY BE ENOUGH TO NEUTRALIZE THE CAA AND TEMPERATURES IN THE 70S ARE EXPECTED. SHOULD BE A MAINLY DRY AND NEAR SEASONAL FORECAST BEYOND THIS WITH THE ONLY CHANGE TO THE FORECAST ATTM IS TO ADD SLIGHT CHANCE POPS FRIDAY NIGHT INTO SATURDAY. MODELS HAVE BEEN SHORT ON CONSISTENCY THIS PAST FEW DAYS WITH AMPLIFYING RIDGE OVER WESTERN STATES AND DEEPENING TROF OVER UPPER MIDWEST. MODELS BEGINNING TO CLUSTER ON A STRONGER WAVE DROPPING THROUGH THE DAKOTAS AND CLOSING OFF NEAR UPPRT MS VALLEY SATURDAY AFTERNOON. FOR NOW HAVE SLIGHT CHANCES WITH MOISTURE RETURN IN QUESTION BEHIND THIS LEADING SYSTEM. TEMPS WILL ALSO BE SLIGHTLY COOLER UNDER THIS SCENARIO AND HAVE BEEN TWEAKED DOWNWARD A FEW DEGREES THROUGH EARLY NEXT WEEK. && .AVIATION... CONDITIONS EXPECTED TO DETERIORATE ACROSS WESTERN AND CENTRAL NEB TONIGHT...INCLUDING BOTH THE KLBF AND KVTN TAF SITES. A WARM FRONT CURRENTLY EXTENDS FROM NEAR KOFK TO KBBW TO KIML. THIS FRONT WILL MOVE LITTLE TONIGHT AS LOW PRESSURE TRACKS NORTHEAST ALONG THE FRONT. LOW STRATUS CLOUDS AND IFR/MVFR CONDITIONS HAVE PERSISTED MUCH OF THE DAY TO THE NORTH OF THIS BOUNDARY...AND SOME IMPROVEMENT IN THAT IS EXPECTED THIS EVENING. OTHERWISE THUNDERSTORMS SHOULD DEVELOP ACROSS THE AREA THIS EVENING...SOME POSSIBLE SEVERE. A MIX OF VFR AND MVFR EXPECTED OUTSIDE OF THUNDERSTORMS...WITH LOCAL IFR IN AND NEAR THUNDERSTORMS. SURFACE WINDS WILL BE EAST TO SOUTHEAST AT 5 TO 15 KNOTS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR NEZ006>010. && 13/TAYLOR
Hazardous weather outlook, Sep 22, 4:07 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT WED SEP 22 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT WED SEP 22 2010 /307 PM MDT WED SEP 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED OVER PARTS OF THE AREA FROM LATE THIS AFTERNOON INTO TONIGHT. LARGE HAIL THE SIZE OF GOLF BALLS OR BIGGER...DAMAGING WINDS...AND EVEN TORNADOES ARE ALL POSSIBLE. THE TORNADO THREAT WILL BE HIGHEST IN THE VICINITY OF A WARM FRONT THAT EXTENDS FROM IMPERIAL NORTHEAST THROUGH THE NORTH PLATTE...BROKEN BOW...AND ONEILL AREAS. THE SEVERE WEATHER THREAT WILL BEGIN DECREASING AFTER MIDNIGHT CDT AS THE STORMS FORM INTO A LARGER COMPLEX. HOWEVER...HEAVY RAIN WILL REMAIN A THREAT ALL NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 PM CDT TONIGHT UNTIL 10 AM CDT THURSDAY MORNING FOR BOYD...BROWN... HOLT...KEYA PAHA...AND ROCK COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE THREAT OF HEAVY RAIN WILL PERSIST INTO THURSDAY MORNING OVER PARTS OF NORTH CENTRAL NEBRASKA. STORMS ARE ALSO POSSIBLE BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE SCHULTZ
In the hours before
Special weather statement, Sep 22, 5:57 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 557 PM CDT WED SEP 22 2010 NEZ059-222330- LINCOLN NE- 557 PM CDT WED SEP 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 630 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DICKENS...OR 17 MILES NORTH OF HAYES CENTER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKENS... WELLFLEET... HIGHWAY 83 MILE MARKER 60... HIGHWAY 83 MILE MARKER 70... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. 13
Special weather statement, Sep 22, 6:24 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 624 PM CDT WED SEP 22 2010 NEZ038-230015- CUSTER NE- 624 PM CDT WED SEP 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 715 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BROKEN BOW...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROKEN BOW... WEISSERT... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Sep 22, 7:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 3 S BROKEN BOW 41.36N 99.64W
09/22/2010 E80.00 MPH CUSTER NE LAW ENFORCEMENT
THE WINDS WERE ACCOMPANIED BY ONE HALF INCH DIAMETER
HAIL.
&&
CJSLocal storm report, Sep 22, 7:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST 6 SSW BROKEN BOW 41.33N 99.68W
09/22/2010 E60.00 MPH CUSTER NE STORM CHASER
THE WINDS WERE ACCOMPANIED BY QUARTER SIZE HAIL.
0711 PM HAIL 6 SSW BROKEN BOW 41.33N 99.68W
09/22/2010 E1.00 INCH CUSTER NE STORM CHASER
&&
CJSLocal storm report, Sep 22, 7:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 5 E BROKEN BOW 41.41N 99.54W
09/22/2010 CUSTER NE LAW ENFORCEMENT
&&
CJSSpecial weather statement, Sep 22, 7:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT WED SEP 22 2010 NEZ028-038-230115- CUSTER NE-GARFIELD NE- 744 PM CDT WED SEP 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL 815 PM CDT... AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEISSERT...OR 12 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURWELL... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... SARGENT... COMSTOCK... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. 13
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:01 PM CDT | Tornado Warning | LBF | Custer | 29 min |
| Sep 22, 7:37 PM CDT | Flash Flood Warning | LBF | Lincoln | 3 hr |
| Sep 22, 10:23 PM CDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Sep 22, 10:28 PM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.